Skip to main content
Log in

A bilinear approach to cone multipliers I. Restriction estimates

  • Published:
Geometric & Functional Analysis GAFA Aims and scope Submit manuscript

Abstract.

In this paper, we continue the study of three-dimensional bilinear restriction and Kakeya estimates which was initiated in [TVV]. In particular, we give new linear and bilinear restriction estimates for the cone, sphere, and paraboloid in \( {\bold R}^3 \), building upon and unifying previous work in this direction by Bourgain, Wolff, and others. In a subsequent paper [TV] we will give applications of these estimates to some open problems in harmonic analysis and wave equations.

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Similar content being viewed by others

Author information

Authors and Affiliations

Authors

Additional information

Submitted: September 1998, Revised version: January 1999.

Rights and permissions

Reprints and permissions

About this article

Cite this article

Tao, T., Vargas, A. A bilinear approach to cone multipliers I. Restriction estimates . GAFA, Geom. funct. anal. 10, 185–215 (2000). https://doi.org/10.1007/s000390050006

Download citation

  • Issue Date:

  • DOI: https://doi.org/10.1007/s000390050006

Keywords

Navigation